# SDR DALA2016031402180

- Difficulty date: March 13, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 59,652 hours, 24,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN ABOVE L2 DOOR IAW AMM 25-60.
